MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 10 SYS W/PED.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 10 SYS W/PED.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX827T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection: during the investigation, scratches on the outer housing of the valves, but no significant deformations or damage were determined permeability test: a permeability test has shown that the m.Blue has a blockage while the pedi sprung reservoir and the peritoneal catheter are permeable.Computer controlled test: due to the blockage, no measurement could be made on the computer test bench.Adjustment test: during the adjustment test it was determined that the m.Blue is adjustable in all pressure ranges.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected; and the braking force is within the given tolerances.Internal inspection: after dismantling of the valve, deposits were found inside.Results: based on our investigation results, we can determine a clogging of the m.Blue.The visible deposits in the valve have led to the functional impairment.Furthermore, based on our examination results, we cannot detect any functional deviations or other anomalies on the peritoneal catheter and pedi.Sprung reservoir.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that an m.Blue shunt system (#fx827t) was implanted during a procedure performed on (b)(6) 2024.According to the complainant, the shunt system showed an under-drainage/blockage.The patient underwent a revision procedure performed on (b)(6) 2024.The complainant device has returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 73 years.Weight: 75 kgs.Height: 175 cm.

Brand Name
M.BLUE 10 SYS W/PED.SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key20320843
Report Number3004721439-2024-00296
Device Sequence Number12798688
Product Code JXG
UDI-Device Identifier04041906504618
UDI-Public4041906504618
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberFX827T
Device Catalogue NumberFX827T
Device Lot Number20075654
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight75 KG